# SDR AALA201608249008

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 52,886 hours, 19,679 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 46,960 hours, 25,417 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779691
- Condition: Damaged
- Location: Nr 2
- Part time: 46,960 hours, 25,417 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, ECAM-ENGINE 2 OIL FILTER CLOGGED.  REPLACED NR 2 ENGINE IAW TASK CARD 26L40071001.
